Alert archive / North Carolina / River Flood Warnings in 2016
River Flood Warning 28, NWS Wilmington, NC
NWS Wilmington, NC issued this river flood warning at Sep 29, 2016, 9:57 AM EDT for Bladen County, North Carolina. It took effect at Sep 30, 2016, 8:51 AM EDT. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- Sep 29, 2016, 9:57 AM EDT (13:57 UTC)
- In effect from
- Sep 30, 2016, 8:51 AM EDT
- Expired
- Oct 3, 2016, 5:00 PM EDT
- In force
- 3 days
- Issued by
- NWS Wilmington, NC
- Area
- Storm-based polygon
- Flood severity
- Minor
County Bladen County, NC
The radar
The Wilmington radar (KLTX), 72 km from the middle of the area, began a volume at 13:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cape Fear River at Elizabethtown (ELZN7).
- Action stage
- 20 ft
- Minor stage
- 25 ft
- Moderate stage
- 35 ft
- Major stage
- 42 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
182
WGUS42 KILM 291357
FLWILM
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON NC
957 AM EDT THU SEP 29 2016
...The National Weather Service in Wilmington NC has issued a Flood Warning
for the following rivers in North Carolina...
Cape Fear At Elizabethtown affecting Bladen County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People with interests along the river should take the necessary precautions to
protect life and property from the flood waters.
Additional information is available on our website at weather.gov/ilm under the "Rivers and Lakes" link.
&&
NCC017-300557-
/O.NEW.KILM.FL.W.0028.160930T1251Z-161003T2100Z/
/ELZN7.1.ER.160930T1251Z.161001T1800Z.161003T0900Z.NO/
957 AM EDT THU SEP 29 2016
The National Weather Service in Wilmington NC has issued a
* Flood Warning for
The Cape Fear At Elizabethtown.
* from Friday morning to Monday afternoon.
* Flood stage is 25.0 feet.
* The river is forecast to have a maximum value of 28.2 feet early
Saturday afternoon.
* At 27.0 feet...Floodwaters will affect farmers' fields adjacent to the
river requiring the movement of farm equipment to higher ground.
&&
LAT...LON 3472 7865 3466 7852 3456 7838 3450 7847
3459 7859 3465 7872
$$
477 follow-up statements
809
WGUS82 KILM 300257
FLSILM
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
1057 PM EDT THU SEP 29 2016
...The Flood Warning has been extended for the following rivers...
Cape Fear At William O Huske Lock And Dam 3 affecting Bladen County NC
Cape Fear At Elizabethtown affecting Bladen County NC
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People with interests along the river should take the necessary precautions to
protect life and property from the flood waters.
Additional information is available on our website at weather.gov/ilm under the
"Rivers and Lakes" link.
&&
NCC017-301857-
/O.EXT.KILM.FL.W.0027.000000T0000Z-161003T1930Z/
/STPN7.1.ER.160929T1957Z.161001T0600Z.161003T0730Z.NO/
1057 PM EDT THU SEP 29 2016
...Flood Warning now in effect until Monday afternoon...
The Flood Warning continues for
The Cape Fear At William O Huske Lock And Dam 3.
* until Monday afternoon.
* At 10:16 PM Thursday the stage was 44.4 feet.
* Flood stage is 42.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 49.3 feet by early Saturday
morning. The river will fall below flood stage early Monday morning.
* Impact...At 50.0 feet...Extensive lowland flooding will occur along the left
bank of the river.
&&
LAT...LON 3485 7886 3485 7875 3478 7874 3472 7865
3465 7872 3472 7882
$$
NCC017-301856-
/O.EXT.KILM.FL.W.0028.160930T1446Z-161003T1030Z/
/ELZN7.1.ER.160930T1446Z.161001T1200Z.161002T2230Z.NO/
1057 PM EDT THU SEP 29 2016
...Flood Warning now in effect until Monday morning...
The Flood Warning continues for
The Cape Fear At Elizabethtown.
* from Friday morning to Monday morning.
* Flood stage is 25.0 feet.
* Forecast...The river is forecast to have a maximum value of 27.0 feet Saturday
morning.
* Impact...At 27.0 feet...Floodwaters will affect farmers' fields adjacent to the
river requiring the movement of farm equipment to higher ground.
&&
LAT...LON 3472 7865 3466 7852 3456 7838 3450 7847
3459 7859 3465 7872
$$532
WGUS82 KILM 301359
FLSILM
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
959 AM EDT FRI SEP 30 2016
...The Flood Warning has been extended for the following river...
Cape Fear At Elizabethtown affecting Bladen County NC
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People with interests along the river should take the necessary precautions
to protect life and property from the flood waters.
Additional information is available on our website at weather.gov/ilm under the "Rivers and Lakes" link.
&&
NCC017-010559-
/O.EXT.KILM.FL.W.0028.000000T0000Z-161004T0931Z/
/ELZN7.1.ER.000000T0000Z.161002T0600Z.161003T2131Z.NO/
959 AM EDT FRI SEP 30 2016
...Flood Warning now in effect until late Monday night...
The Flood Warning continues for
The Cape Fear At Elizabethtown
* until late Monday night.
* Flood stage is 25.0 feet.
* The river is forecast to have a maximum value of 28.9 feet early
Sunday morning.
* At 30.0 feet...Flood waters will affect low grounds along the right
bank of the river.
&&
LAT...LON 3472 7865 3466 7852 3456 7838 3450 7847
3459 7859 3465 7872
$$
47642
WGUS82 KILM 010210
FLSILM
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
1010 PM EDT FRI SEP 30 2016
...The Flood Warning has been extended for the following rivers...
Cape Fear At William O Huske Lock And Dam 3 affecting Bladen County NC
Cape Fear At Elizabethtown affecting Bladen County NC
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People with interests along the river should take the necessary precautions to
protect life and property from the flood waters.
Additional information is available on our website at weather.gov/ilm under the
"Rivers and Lakes" link.
&&
NCC017-011810-
/O.EXT.KILM.FL.W.0027.000000T0000Z-161003T2337Z/
/STPN7.2.ER.160929T1957Z.161001T1200Z.161003T1137Z.NO/
1010 PM EDT FRI SEP 30 2016
...Flood Warning now in effect until Monday evening...
The Flood Warning continues for
The Cape Fear At William O Huske Lock And Dam 3.
* until Monday evening.
* At 9:16 PM Friday the stage was 50.49 feet.
* Flood stage is 42.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 51.6 feet by tomorrow
morning. The river will fall below flood stage Monday morning.
* Impact...At 52.0 feet...Extensive flooding will occur along the left bank of
the river. Water levels will reach the door sill of the USGS well house.
&&
LAT...LON 3485 7886 3485 7875 3478 7874 3472 7865
3465 7872 3472 7882
$$
NCC017-011809-
/O.EXT.KILM.FL.W.0028.000000T0000Z-161003T2112Z/
/ELZN7.1.ER.000000T0000Z.161002T0000Z.161003T0912Z.NO/
1010 PM EDT FRI SEP 30 2016
...Flood Warning now in effect until Monday afternoon...
The Flood Warning continues for
The Cape Fear At Elizabethtown.
* until Monday afternoon.
* Flood stage is 25.0 feet.
* Forecast...The river is forecast to have a maximum value of 28.6 feet tomorrow
evening.
* Impact...At 30.0 feet...Flood waters will affect low grounds along the right
bank of the river.
&&
LAT...LON 3472 7865 3466 7852 3456 7838 3450 7847
3459 7859 3465 7872
$$
31768
WGUS82 KILM 011350
FLSILM
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
950 AM EDT SAT OCT 1 2016
...The Flood Warning has been extended for the following rivers...
Cape Fear At William O Huske Lock And Dam 3 affecting Bladen County NC
Cape Fear At Elizabethtown affecting Bladen County NC
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People with interests along the river should take the necessary precautions
to protect life and property from the flood waters.
Additional information is available on our website at weather.gov/ilm under
the "Rivers and Lakes" link.
&&
NCC017-020550-
/O.EXT.KILM.FL.W.0027.000000T0000Z-161004T0208Z/
/STPN7.2.ER.160929T1957Z.161001T0645Z.161003T1408Z.NO/
950 AM EDT SAT OCT 1 2016
...Flood Warning now in effect until Monday evening...
The Flood Warning continues for
The Cape Fear At William O Huske Lock And Dam 3
* until Monday evening.
* At 9:00 AM Saturday, the stage was 50.48 feet.
* Flood stage is 42.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* The river will continue to fall and get below flood stage by late
Monday morning.
* At 50.0 feet...Extensive lowland flooding will occur along the left
bank of the river.
&&
LAT...LON 3485 7886 3485 7875 3478 7874 3472 7865
3465 7872 3472 7882
$$
NCC017-020550-
/O.EXT.KILM.FL.W.0028.000000T0000Z-161003T2330Z/
/ELZN7.1.ER.000000T0000Z.161002T0000Z.161003T1130Z.NO/
950 AM EDT SAT OCT 1 2016
...Flood Warning now in effect until Monday evening...
The Flood Warning continues for
The Cape Fear At Elizabethtown
* until Monday evening.
* Flood stage is 25.0 feet.
* The river is forecast to have a maximum value of 28.3 feet this
evening.
* At 27.0 feet...Floodwaters will affect farmers' fields adjacent to the
river requiring the movement of farm equipment to higher ground.
&&
LAT...LON 3472 7865 3466 7852 3456 7838 3450 7847
3459 7859 3465 7872
$$
47607
WGUS82 KILM 020127
FLSILM
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
927 PM EDT SAT OCT 1 2016
...The Flood Warning has been extended for the following rivers...
Cape Fear At William O Huske Lock And Dam 3 affecting Bladen County NC
Cape Fear At Elizabethtown affecting Bladen County NC
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People with interests along the river should take the necessary precautions to
protect life and property from the flood waters.
Additional information is available on our website at weather.gov/ilm under the
"Rivers and Lakes" link.
&&
NCC017-021727-
/O.EXT.KILM.FL.W.0027.000000T0000Z-161003T2315Z/
/STPN7.2.ER.160929T1957Z.161001T0645Z.161003T1115Z.NO/
927 PM EDT SAT OCT 1 2016
...Flood Warning now in effect until Monday evening...
The Flood Warning continues for
The Cape Fear At William O Huske Lock And Dam 3.
* until Monday evening.
* At 9:00 PM Saturday the stage was 48.97 feet.
* Flood stage is 42.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall and get below flood stage by Monday
morning.
* Impact...At 50.0 feet...Extensive lowland flooding will occur along the left
bank of the river.
&&
LAT...LON 3485 7886 3485 7875 3478 7874 3472 7865
3465 7872 3472 7882
$$
NCC017-021727-
/O.EXT.KILM.FL.W.0028.000000T0000Z-161003T1930Z/
/ELZN7.1.ER.000000T0000Z.161002T0600Z.161003T0730Z.NO/
927 PM EDT SAT OCT 1 2016
...Flood Warning now in effect until Monday afternoon...
The Flood Warning continues for
The Cape Fear At Elizabethtown.
* until Monday afternoon.
* Flood stage is 25.0 feet.
* Forecast...The river is forecast to have a maximum value of 28.1 feet just
after midnight tonight.
* Impact...At 27.0 feet...Floodwaters will affect farmers' fields adjacent to the
river requiring the movement of farm equipment to higher ground.
&&
LAT...LON 3472 7865 3466 7852 3456 7838 3450 7847
3459 7859 3465 7872
$$
31938
WGUS82 KILM 021456
FLSILM
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
1056 AM EDT SUN OCT 2 2016
...The Flood Warning has been extended for the following rivers...
Cape Fear At William O Huske Lock And Dam 3 affecting Bladen County NC
Cape Fear At Elizabethtown affecting Bladen County NC
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People with interests along the river should take the necessary precautions to
protect life and property from the flood waters.
Additional information is available on our website at weather.gov/ilm under the "Rivers and Lakes" link.
&&
NCC017-030656-
/O.EXT.KILM.FL.W.0027.000000T0000Z-161003T2037Z/
/STPN7.2.ER.160929T1957Z.161001T0645Z.161003T0837Z.NO/
1056 AM EDT SUN OCT 2 2016
...Flood Warning now in effect until Monday afternoon...
The Flood Warning continues for
The Cape Fear At William O Huske Lock And Dam 3
* until Monday afternoon.
* At 10:00 AM Sunday, the stage was 46.51 feet.
* Flood stage is 42.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river will continue to recede and fall below flood stage by late
tonight.
* At 45.0 feet...Flood waters will affect areas along the left bank
of the river with some minor overflow along the right bank.
&&
LAT...LON 3485 7886 3485 7875 3478 7874 3472 7865
3465 7872 3472 7882
$$
NCC017-030656-
/O.EXT.KILM.FL.W.0028.000000T0000Z-161003T1654Z/
/ELZN7.1.ER.000000T0000Z.161002T1800Z.161003T0454Z.NO/
1056 AM EDT SUN OCT 2 2016
...Flood Warning now in effect until Monday afternoon...
The Flood Warning continues for
The Cape Fear At Elizabethtown
* until Monday afternoon.
* Flood stage is 25.0 feet.
* The river is forecast to have a maximum value of 26.9 feet this
afternoon.
* At 27.0 feet...Floodwaters will affect farmers' fields adjacent to the
river requiring the movement of farm equipment to higher ground.
&&
LAT...LON 3472 7865 3466 7852 3456 7838 3450 7847
3459 7859 3465 7872
$$
47093
WGUS82 KILM 030210
FLSILM
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
1010 PM EDT SUN OCT 2 2016
...The Flood Warning is cancelled for the following rivers...
Cape Fear At Elizabethtown affecting Bladen County NC
...The Flood Warning has been extended for the following rivers...
Cape Fear At William O Huske Lock And Dam 3 affecting Bladen County NC
...The Flood Warning continues for the following rivers...
Lumber Near Lumberton affecting Robeson County NC
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People with interests along the river should take the necessary precautions to
protect life and property from the flood waters.
Additional information is available on our website at weather.gov/ilm under the
"Rivers and Lakes" link.
&&
NCC017-031810-
/O.EXT.KILM.FL.W.0027.000000T0000Z-161003T2049Z/
/STPN7.2.ER.160929T1957Z.161001T0645Z.161003T0849Z.NO/
1010 PM EDT SUN OCT 2 2016
...Flood Warning now in effect until Monday afternoon...
The Flood Warning continues for
The Cape Fear At William O Huske Lock And Dam 3.
* until Monday afternoon.
* At 9:00 PM Sunday the stage was 44.10 feet.
* Flood stage is 42.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall and get below flood stage by late
tonight.
* Impact...At 45.0 feet...Flood waters will affect areas along the left bank of
the river with some minor overflow along the right bank.
&&
LAT...LON 3485 7886 3485 7875 3478 7874 3472 7865
3465 7872 3472 7882
$$
NCC017-030240-
/O.CAN.KILM.FL.W.0028.000000T0000Z-161003T1654Z/
/ELZN7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1010 PM EDT SUN OCT 2 2016
The Flood Warning is cancelled for
The Cape Fear At Elizabethtown.
* Flood stage is 25.0 feet.
* Forecast...The river is forecast below flood stage with a maximum value of
24.8 feet just after midnight tonight.
* Impact...At 25.0 feet...Flood waters will reach the top of the navigational
lock.
&&
LAT...LON 3472 7865 3466 7852 3456 7838 3450 7847
3459 7859 3465 7872
$$
NCC155-031810-
/O.CON.KILM.FL.W.0029.161004T1240Z-000000T0000Z/
/LBRN7.1.ER.161004T1240Z.161006T0600Z.000000T0000Z.NO/
1010 PM EDT SUN OCT 2 2016
The Flood Warning continues for
The Lumber Near Lumberton.
* from Tuesday morning until further notice.
* At 8:00 PM Sunday the stage was 11.90 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Tuesday morning and continue to rise to
near 15.7 feet by early Thursday morning.
* Impact...At 16.0 feet...Flooding worsens in the Pines and Coxs Pond areas as
well as along River Road. Flooding also worsens between the Pepsi plant and
the river on the east side of town. In addition, Chickenfoot Road, Hestertown
Road and Noir Street will have flood waters on them.
&&
LAT...LON 3467 7916 3468 7904 3457 7891 3452 7899
3461 7907 3458 7915
$$
31What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this river flood warning went out at Sep 29, 7:42 AM EDT, 2 hours 15 minutes earlier.
Area forecast discussion, Sep 29, 7:42 AM EDT, 2 hours 15 minutes before
Area Forecast Discussion National Weather Service Wilmington NC 742 AM EDT Thu Sep 29 2016 .SYNOPSIS... A cold front approaching from the west will slow down on Friday and linger near or along the Carolina coast through this weekend. High pressure will build in behind the front through early next week. && .NEAR TERM /THROUGH TONIGHT/... As of 600 AM Thursday...Have upped the POPs across the northern portions of the FA to account for the persistent convection and also to account for its very slow movement eastward with time. The QPF has been updated and increased across the aforementioned areas that will see POPs raised. As of 330 am Thursday...SPC has a good portion of the ILM CWA...mainly away from the immediate coast...in a marginal risk today into this evening. The cutoff low is progged to drop to central Kentucky by Friday morning. Models indicate that this will be its furthest southern push. Dynamics associated with mid-level vorts or s/w trofs, interacting with the sfc cold front now across the central Carolinas, and rotating around this upper low further aid the development and persistence of convection today. Persistence, meaning even after the days insolation has ceased the convection will continue. This illustrated well by the convection that has persisted across central NC during these pre-dawn Thu hours. In general, have peaked POPs at 50 percent. But, depending on where the current convection continues at xmit time, may go hier to likely then drop it back down later this morning. POPs have been continued along the immediate ILM CWA coast during the pre-dawn Fri hrs due to convection aided by an upper s/w trof tracking nearly due north around the periphery of the cutoff low. The nocturnal development of convection over the Atl waters this time of the year will also play a part. As for temps, the European and NAM MOS Guidance, both have been doing well with daytime highs based on the latest verification stats for the local area for the past several days. For night time Lows, the NAM Mos alone, is verifying the best. && .SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/... As of 345 AM Thursday...To no surprise, the cutoff upper low and mid-level vorts, like spokes on a bicycle tire, rotating around it will be the driver of the sensible weather across the ILM CWA this period. The good news, models have this cutoff/closed low slowly opening up and lifting northward by the end of this period as a result of the strong westerlies now able to move this upper feature. At the sfc, the cold front will slowly make some progress to the coast on Friday and on Saturday it basically stalls either along the immediate coast or just offshore due to it becoming parallel with the flow aloft. Therefore POPs will be confined along the eastern 1/3rd of the ILM CWA and the adjacent Atlantic waters thruout this period. The dry slot or tongue will affect mainly the western 2/3 of the ILM CWA helping to eliminate POPs in that area. Could see hier POPs during the pre- dawn hrs along the immediate coast during the pre- dawn Sat and Sun hours due to the combined nocturnal development over the waters and any mid- level vorts having either rotated around the cutoff low or picked up off the Florida west coast or the northern Bahamas. Max/Min temps to remain above normal, 1 to 2 categories, thruout this period. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... As of 3 AM Thursday...Large upper low finally lifting out to the northeast early in the period. In its wake will be a weak pressure gradient and a dissipating frontal boundary just offshore. A few showers along this front may affect coastal locales but suspect that most areas stay rain-free and seasonable. As the upper low begins to interact with troughiness east of Canada rising surface pressures advect into the eastern U.S. Tuesday and Wednesday. Should this flow be NE then some lower dewpoints may creep into the Carolinas but current progs show more ENE and likely preclude that. Building heights aloft argue for not much in the way of meaningful precip though a few sprinkles tough to rule out in the onshore low level flow. This gradient could become pinched by Matthew and it may become breezy locally by Wednesday if the quick GFS is correct. && .AVIATION /12Z THURSDAY THROUGH MONDAY/... As of 12Z...A surface boundary is noted N of KILM to between KFLO/KLBT. Showers/thunderstorms are sct S of the boundary with the best coverage N of the boundary. Showers appear likely at all terminals into the afternoon, with VCTS this morning KLBT and this afternoon at the coastal terminals. MVFR most likely N of the boundary at KLBT this morning, with VFR/TEMPO MVFR/IFR elsewhere associated with precipitation. IFR is too brief to mention in TAFS. Could be a decrease in coverage as the day progresses and some drier air intrudes. MVFR should become less likely at KLBT EARLY afternoon as the surface boundary shifts N. There is a chance showers could re-develop KLBT-KFLO around midnight Z. EXTENDED OUTLOOK...Primarily VFR. Isolated to scattered afternoon showers through much the period, although limited in strength and coverage due to dry air aloft. && .MARINE... NEAR TERM /THROUGH TONIGHT/... As of 605 AM Thursday...The sfc cold front to remain inland from the coast during this period. That means a southerly wind will continue across the local waters thruout this period. The sfc pg to remain semi-tightened ahead of the cold front and should produce 10 to 15 kt wind speeds...and could see occasional gusts up to 20 kt, especially during the overnight period. Significant seas will run a solid 3 foot. The spectral density charts indicate that a pseudo easterly swell at 7 second periods, with an occasional ese swell at 10 second periods, will both dominate the seas spectrum. Wind driven waves will mesh on top of this e to ese ground swell. Convection this morning will move across the local waters, mainly between Little River Inlet and Surf City. SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/... As of 400 AM Thursday...The movement of the cold front at a snail's pace will push it to the coast late Friday and possibly either across the coastal waters or just offshore from Carolina coastlines. The sfc pressure pattern will result in a S to SW wind direction thruout this period. The sfc pg will remain semi-tightened east of the cold front, with 10 to 15 kt speeds, and somewhat relaxed in the vicinity of the cold front, with 10 kt or less speeds. Significant seas to continue at 2 to 3 ft thruout this period. The ese ground swell at 7 to 9 second periods will mainly dominate the seas with local wind driven waves at 3 to 4 seconds on top. Expect convection thruout this period, with the pre-dawn hrs thru daytime morning hrs of each day exhibiting the hier pops during this period. LONG TERM/SUNDAY THROUGH MONDAY/... As of 3 AM Thursday...Weakening front along the coast Sunday will keep winds very light though there is some uncertainty regarding direction-though primarily onshore. Small wind chop combine w ESE swell for a 2 to 3 ft dominant wave height. No significant changes noted heading into Monday. && .ILM WATCHES/WARNINGS/ADVISORIES... SC...None. NC...None. MARINE...None. && SYNOPSIS...MBB NEAR TERM...DCH SHORT TERM...DCH LONG TERM...MBB AVIATION...MRR
Hazardous weather outlook, Sep 29, 5:13 AM EDT, 4 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 513 AM EDT THU SEP 29 2016 NCZ087-096-099-105-107-109-SCZ017-023-024-032-033-039-053-055-300915- ROBESON-BLADEN-COLUMBUS-INLAND PENDER-INLAND NEW HANOVER- INLAND BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION- WILLIAMSBURG-INLAND HORRY-INLAND GEORGETOWN- 513 AM EDT THU SEP 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. AN ISOLATED STRONG TO POSSIBLY SEVERE THUNDERSTORMS ARE POSSIBLE AGAIN TODAY...MAINLY FROM THIS MORNING THRU THE EARLY EVENING HOURS. THE MAIN SEVERE THREATS WILL BE FROM STRONG TO DAMAGING WIND GUSTS AND HAIL. IN ADDITION...ANY TRAINING OF CONVECTION ACROSS THE SAME AREAS COULD PRODUCE HEAVY RAINFALL THAT COULD LEAD TO FLOODING AND PONDING OF WATER ACROSS POOR AND SLOW DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ106-108-110-SCZ054-056-300915- COASTAL PENDER-COASTAL NEW HANOVER-COASTAL BRUNSWICK-COASTAL HORRY- COASTAL GEORGETOWN- 513 AM EDT THU SEP 29 2016 ...MODERATE RISK OF RIP CURRENTS IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RISK OF RIP CURRENTS. ISOLATED STRONG THUNDERSTORMS ARE POSSIBLE TODAY...MAINLY FROM LATER THIS MORNING THRU THE EARLY EVENING. THE MAIN THREAT WILL BE FROM STRONG WIND GUSTS AND HEAVY RAINFALL THAT COULD LEAD TO FLOODING AND PONDING OF WATER ACROSS POOR AND SLOW DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. WILL NEED TO MONITOR THE TROPICS DURING NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ250-252-254-256-300915- COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM- COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 513 AM EDT THU SEP 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. ISOLATED STRONG THUNDERSTORMS ARE POSSIBLE TODAY...MAINLY FROM LATER THIS MORNING THRU THE EARLY EVENING...AND AGAIN DURING THE PRE-DAWN FRIDAY HOURS. THE MAIN THREAT WILL BE FROM STRONG WIND GUSTS UP TO 30 KT AND VISIBILITY REDUCED TEMPORARILY TO 3SM OR LESS IN HEAVY RAIN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. WILL NEED TO MONITOR THE TROPICS DURING NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DOUGH
The office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 28, 8:32 PM EDT | Special Weather Statement | ILM | Hoke | 28 min |
| Sep 28, 8:59 PM EDT | Special Weather Statement | ILM | Hoke | 46 min |
| Sep 29, 4:38 AM EDT | Areal Flood Advisory | ILM | Robeson | 3 hr |
| Sep 29, 5:26 AM EDT | Flash Flood Warning | ILM | Robeson | 3 hr |
| Sep 29, 6:02 AM EDT | Areal Flood Advisory | ILM | Bladen, Robeson | 3 hr |
| Sep 29, 7:30 AM EDT | Areal Flood Advisory | ILM | Bladen, Columbus | 3 hr |
| Sep 29, 8:02 AM EDT | Flash Flood Warning | ILM | Robeson | 103 min |
| Sep 29, 8:57 AM EDT | River Flood Warning | ILM | Bladen | 4 days |
| Sep 29, 9:28 AM EDT | Flash Flood Warning | ILM | Bladen, Columbus | 92 min |
| Sep 29, 9:52 AM EDT | Flash Flood Watch | ILM | Bladen, Brunswick, Columbus, New Hanover, Pender, Robeson | 9 hr |
| Sep 29, 10:29 AM EDT | Special Weather Statement | ILM | Columbus | 61 min |
| Sep 29, 12:11 PM EDT | Areal Flood Advisory | ILM | Bladen, Brunswick, Columbus, Pender | 2 hr |
| Sep 29, 2:33 PM EDT | Special Weather Statement | ILM | Columbus | 42 min |
| Sep 29, 2:54 PM EDT | Areal Flood Advisory | ILM | Bladen, Columbus | 3 hr |
Nearby
River Flood Warnings in North Carolina, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.